# SDR UPS00233498

- Difficulty date: July 25, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SEVERAL CRACKS IN FWD CARGO DOOR.  FWD CARGO DOOR REPLACED IAW MM 2-31-01.
